# SDR USAAF96008

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32186211
- Condition: Inoperative
- Location: Tail Anti-Ice
- Part time: 11,340 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 1295 - EN ROUTE PIT - LGA, CREW RECEIVED TAIL ANTI-ICING FAULT SHORTLY AFTER SELECTING TAIL ANTI-ICE.  FLIGHT DIVERTED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE TAIL ANTI-ICE SHUTOFF VALVE.  (M)
